Is it possible to overdose on Nexium esomeprazole? Can it take your life?
- 2 Apr 2012 by emptyo_O
- nexium, esomeprazole, overdose
12 Jul 2012
Hello emptyo. Yes, I imagine you could. Given the amount of any drug overdoses, if in large enough amounts could likely be fatal. Be safe and take Nexium as directed per your doctor. Best of wishes, pledge
14 Jul 2012
Why are you asking? Do you feel suicidal? If so call your distress centre for help please!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 4 Aug 2009 •
He also has to take monotrate,Glucophage and nebivolol for a life time. These drugs give him a lot of acidity so he has been advised to take ...
1 answer • 25 Dec 2009 •
The drug is very expensive and my insurance will not pay for it. I think the brand name is safe for 10 yrs, then it can go generic. I've taken ...
3 answers • 2 Feb 2010 •
what are the precautions and warnings for taking nexium?i am a student [future medical assistant]looking for a answer so i can finish filling out my ...
2 answers • 17 Jan 2011 •
I have been taking nexium for 9 years now. In the past couple weeks I have experienced much gastrol discomfort especially flatulence and this seems ...
1 answer • 16 Mar 2012 • 1 star